# SDR SWIA202404250318

- Difficulty date: March 7, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX# 27918611) MULTIPLE SPOT OF CORROSION ON FS280.00 FRAME AFT WEB BETWEEN STGR 25L TO 25R. (MARKED)   (C-CHECK RO 4/24/2024)   REPAIRED FS280.00 FRAME AFT WEB BETWEEN STGR 25L TO 25R (2EA SPOTS). COMPLIED WITH ALL STEPS OF REO 670-53-11-1931 REV -- DATE 2024-03-19 M-337 AMD SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
